The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.32 NO.3 / 1992 )
home Isomorphism classes of regular covering graphs
Pages 489-508
Jin Ho Kwak, Jaeun Lee,
home On a partial differential operator associated with the eigenvalue problem of the invariant Laplacian
Pages 401-413
Hyo-Jeong Jeong, Hong Oh Kim,
home On the extended Gottlieb subgroup
Pages 653-658
Moo Ha Woo, Ki Young Lee,
home Wreath product of regular $^*$-semigroups
Pages 647-651
Jong Moon Shin,
home Universal derivation module over quotient algebra
Pages 635-642
Young Soo Park, Seog Hoon Rim,
home Prime and semiprime ideals in semigroups
Pages 629-633
Young Soo Park, Ju Pil Kim,
home On the KKM type theorems on spaces having certain contractible subsets
Pages 607-628
Sehie Park,
home Stability for solutions of Burgers' equation with a nonlinear boundary condition
Pages 587-606
Sang Ro Park,
home New criteria for meromorphically $P$-valent starlike functjions
Pages 547-552
Sang Hun Lee, Nak Eun Cho,
home An isoparametric submanifold and its topological structure
Pages 581-585
Kwang Sung Park,
home An atomic decomposition for tent spaces over the unit ball of $C^n$
Pages 569-580
Byung-Oh Park, Yoon Jae Yoo,
home Conditional expectation of fuzzy random variables and its convergence theorems
Pages 533-546
In Suk Lee, Eun Sook Lee,
home The comparison of $d$-measure with packing and hausdorff measures
Pages 523-531
Hung Hwan Lee, In Soo Baek,
home Semi-direct sum of $N$-modules
Pages 517-522
Young In Kwon,
home Quasi-Kaehler manifolds of pointwise constant holomorphic sectional curvature
Pages 477-488
Young Ho Kim, Kyung Ok Jang,
home Fixed point theorems of almost-orbits of nonlipschitzian semigroups and existence theorems
Pages 463-475
Tae Hwa Kim, Man Dong Hur, Jeong Sheok Ume,
home Some properties of admissable solutions for a system of conservation laws of mixed type
Pages 453-461
Jongsik Kim, Choonho Lee,
home The LLN for product processes under smooth boundary conditions indexed by sets
Pages 445-452
Eun Sup Kim, Joong Sung Kwon,
home J. S. Birman's conjectures of braids and links
Pages 435-443
Dongseok Kim, Chan Young Park,
home On the unicellularity of some operators
Pages 421-434
Joo Ho Kang,